# SDR CA031105001

- Difficulty date: October 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,423 hours
- Engine: Ge CF343B1
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: CDSP10154
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND CREW UNABLE TO OPEN FLIGHT DECK DOOR. DOOR UNHINGED TO ALLOW EXIT FROM C/P.  A/C FERRIED BACK FOR REPAIRS.  AFTER DISASSEMBLY AN INTERNAL PART WAS FOUND BROKEN.
